Hi Jaderm. So is your thyroid dysfunction new? How long have your periods been off schedule? Is your primary care Doctor treating your hypothyroidism? What is your age? Do I understand correctly that your (thyroid stimulating hormone) TSH is high, and the circulating T3,T4’s are low? The supplemental thyroid generally requires a gradual increase in dosage if the circulating levels start out really low, in order to prevent unwanted reactions from a sudden increase. Is that what your treating physician is doing? Then blood levels should be monitored until they stabilize. Blood pressure and heart rate are always affected by the circulating thyroid levels. Does your physician have a cause of the thyroid dysfunction? (Thyroid gland, pituitary gland, or other?) That should be clarified, because treatments would be different accordingly. Your physician who is managing your seizures needs to be kept directly in the loop of communication, because seizure meds are far reaching and may have significant side effects and drug interactions. I assume you have another T3 T4, and TSH within 3 months from your last one scheduled? If not, you might want to pursue that in lieu of your fainting. If the seizures are causing the fainting, that needs to be addressed. Falling is very dangerous. Hopefully you have not fallen. I hope things get better for you.